advertisement
Question
Posted by: Love | 2006/04/06

Irregular Bleeding

Im on Tryphasil and been on it for nearly 2 years, I've been experiencing terrible stomach cramps and I've been bleeding since yesterday but according to my pills Im only supposed 2 have my period in a weeks time like its allways been since I started the pill. (Been on it for 2years)
What could be wrong?
Thanx.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could have an infection, a cyst or a problem with the uterus. You should see your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: lee | 2006/04/07

Triphasil is a really old pill, perhaps it does not suit our body's needs anymore. There are loads of new pills on the market that have a much lower hormone content that are better for you and have less side effects.

Reply to lee
Posted by: love | 2006/04/07

To ICE

Well 2 weeks ago i 4got 2 take my pill but took both pills the next day. Ive done it a long time ago 2 and it has never influenced me this way before. So could it still be the pill? Please let me know.
Thanx

Reply to love
Posted by: ICE | 2006/04/07

HAVE YOU SKIPPED ANY PILLS?

Reply to ICE

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement